Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Asthma. On abuterol inhaler, side effects of tingling in arms, hands, leg weakness, wheezing. Should I continue with this inhaler?

i am 18 female and i just got diagnosed with asthma and i take an abuterol inhaler and everytime i take it my face and mouth get tingly aswell as my hands/arms and it makes my legs feel weak if im walking and i ve only been taking this inhaler for like 5 days and for the past two days i ve been wheezing (feeels like my throat is closing) which i never wheezed before. I don t know if i should continue taking my inhaler or what?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is possible that you are overusing the inhaler and raised pulse rate (tachycardia), pins & needles like sensation are a common side effect of excess use of bronchodilators (beta2 agonists).
If you are needing to use the abuterol >3 times a day then you need to be on streoid inhalers and use this only when required.
Combination inhalers (steroids + long-acting beta agonists) are to be used only when the steroid inhaler on its own is insufficient to control your asthma.
The ther good combination is a steroid inhaler plus montelukast which will require lesser use of abuterol.
Hope this helps.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor